MathSciNet Relay Station
MathSciNet bibliographic data
MR1628987 34K15 (34K40)
Zafer, A. Oscillation criteria for even order neutral differential equations. Appl. Math. Lett. 11 (1998), no. 3, 21–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement